# SDR AALA201708219045

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 49,401 hours, 24,981 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE DETECTOR IN THE FORWARD LAVATORY DID NOT SOUND WHEN A PASSENGER WAS SMOKING.  ACCOMPLISHED SMOKE DETECTOR TEST PER AMM 26-19-00.  OPERATIONAL CHECK GOOD.
